INTRODUCING THE BURN BLEND BOX

DayClear Pain Reliever - One Dose Bottles 12 Pack

$23.88

DayClear Pain Reliever - One Dose

DayClear's Pain Reliever acts fast to relieve aches caused by headaches, muscle aches, and arthritis pain. In liquid form, DayClear Pain Reliever is easy and simple to take. It only takes one dose to feel the symptom relief. *

  • Relieves pain*
  • Liquid form
  • Acetaminophen-Free

 

 Active Ingredients

Purpose
Caffeine 65 mg
Pain Reliever
Choline Salicylate (NSAID*) 870mg Pain Reliever/Fever Reducer

 

Directions: Adults and children 12 years or older: 1 bottle every 6 hours, while symptoms persist. Children under 12 years old: do not use this product. 

Uses: temporarily relieves minor aches and pains due to: headache, menstrual cramps, minor arthritis pain, backache, muscular aches, temporarily reduces fever

WARNING: Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye’s syndrome, a rare but serious illness. 

Allergy Alert: Salicylates (NSAIDs) may cause a severe allergic reaction which may include: hives, shock, skin reddening, asthma (wheezing), rash, facial swelling

Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or non-prescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer time than directed

Do not use if you have ever had an allergic reaction to salicylates (including aspirin) or any other pain reliever/ fever reducer.

Ask a Doctor Before Use if stomach bleeding warning applies to you, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, you have a history of stomach problems such as heartburn, upset stomach, stomach pain, or ulcers, you have asthma, you have a sodium-restricted diet, under a doctor's care for any serious condition, taking a prescription drug for diabetes, gout, or arthritis

 

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease.

Nutritions Facts are a simulation of the product "Nutrition Label". For the actual Nutrition Label please refer to the product pack

Customer Reviews

Based on 1 review Write a review